Welcome to Healthcare Magic
This is a cough suppressant and antihistaminic syrup. You need to understand that the cough suppressant is a morphine like substance and can cause addiction in long term. You need to take only prescribed dose by your Doctor and not more. It causes constipation, disturbed vision, sleepiness, nausea, vomiting among side effects. If you are using for so long there could be problems associated. Kindly consult your Doctor for other choice in medication if you need to be on long term treatment for allergies.
Chlorphenamine is a first-generation alkylamine antihistamine used in the prevention of the symptoms of allergic conditions such as rhinitis and urticaria. Its sedative effects are relatively weak compared to other first-generation antihistamines. It doesn't have much side effects to mention.
Dextromethorphan is a steroid and is an antitussive (cough suppressant) drug. Side-effects of dextromethorphan use can include:
At normal doses:
Sudden infant death syndrome body rash/itching
At dosages 12.5 to 75 times the recommended therapeutic dose:
Dextromethorphan can also cause other gastrointestinal disturbances. Dextromethorphan had been thought to cause Olney's Lesions when administered intravenously; however, this was later proven inconclusive, due to lack of research on humans. Tests were performed on rats, giving them 50 mg and up every day up to a month. Neurotoxic changes, including vacuolation, have been observed in posterior cingulate and retrosplenial cortices of rats administered other NMDA antagonists such as PCP, but not with dextromethorphan. In some rare documented cases, dextromethorphan has produced psychological dependence in some people who used it recreationally. However, it does not produce physical addiction, according to the WHO Committee on Drug Dependence.
my 6 month old daughter had back to back cold and cough.Doctor had asked her to be put on Flohale inhaler.It is been 2 months that she is on flohale and even though there has been no reoccurance,i am worried about side effects.Can i take her off flohale?.What are the sideffects of long term usage?
Hi doctor, I am facing severe cold and cough..which continuous over the period of time..when i consulted the doctor they suggested me to use montec lc & predmet 4 tablet along with Budamate 400 inhaler capsules..please let me know does it require to use this tablet for long term?...or what are the alternative precautions available to recover from this health issue?
I am being treated for allergies. Seems I have a chronic plugged sinus. Have also have a chest cold with a cough and very little coming up. Sometimes when I cough I feel very light headed - like I could pass out. My condition has been going on for years and has only gotten worse. I am on so many drugs - prednisone , inhalers, Advair, Breo, Spiriva, nasal sprays- mometasone,Nasonex, pills- Allegra,Singulair, and finally Xolair 375ml. I use a cpap and when I get up at 3-4am I cannot go back to sleep . My nose starts running and the cough starts. I take a sudafed and finally fall asleep. Tested positive for allergies- dust mites, mold, grass. What the heck do I have? Getting exhausted. Have thrown the kitchen sink at it- occasionally I get better for a couple weeks- then it comes back. Have not smoked in 8 years and have had no lung problems. Any thoughts?
PLEASE READ!!! I have been taking pain medicine and somas for years. I ve never had any problems. I am currently taking 30ml oxycodone and somas. I ve been taking these particular medications for a little over a year with no problems. But recently, I ve had heart pain for the past 11 days. From the second I wake up, until the moment I go to bed, my heart hurts bad. Its a sore/sharp pain. The pain has not gone away for even a minute for these past 11 days. Could this be caused by taking somas and the oxycodone s, or just by taking the somas alone? And if so, what could be the problem specifically? Or could this constant, consistant heart pain be caused by something else? If so, any ideas of what could be causing it? i take around 6 somas a day. And I take them for pain, not to get high. because of my tolerance, I barely feel anything anyways. So im not all messed up when I ve been having this heart pain. Its just constant pain for 11 days now. Someone please let me know if this can be caused by my meds, and why.......coz im FREAKING OUT!!!!!!!
I m currently on Norco 10-325 x4, and MS Contin er 60 mg x2. The norcos don t work anymore. What do you think about MS Contin er 60 mg x2, and Opana 10 mg x4? I need a 7 rod put from L-1 to L-5, and fused, S-1 removed. I also have issues with C-1 to C-7, 6-7 need to be fused, and the rest of C- has boney spurs. Really bad Fibromagia. I get a spinal block every month rotating from L to C
for the last five days I have had a dry cough which has caused a lot of strain on my stomach I still have the cough but the pain (strain) is in both my left and right sides it some times takes my breath but not to the extent that it worrys me, a Dr at local centre has given me 7day course of Amoxicillin capsules which I started taking today, As the pain in my sides is aggrevated by the cough and it really is painful when I cough I thought the Dr would have given some cough mixture to ease it but he told me the cough will clear its self, which do s not help me when I am in so much pain when the coughing starts. I am type2 diabetic and it is not easy to buy over the counter any cough mixture which would be safe to take. what can I do to ease this pain
Doc I am 6 days removed from gallbladder surgery. The recovery hasa normal one. One the 5 day i tooksome oxycontin for the pain which i never used prior. First time. I became flush and felt sick as well. I felt oain in my lower abdominal area. Pain level went from a 1 to a 8 or 9. It eventually subsided. Unfortunately, now i have some brownish discoloration about 2 wide and 5 across on the right side of my lower abdominal and redness right above my gential area (lowest part of the abdominal). I have no pain, no fever, body functions are normal. My urine is darker than usually. Was this a allergic reaction to the oxycontin? A issue with bile function? Internal bleeding from a pulled incion?
I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...
Hi, I have a confidential question and need help to understand what I am taking; Can you help Are you there?? I have a family and need to take the steps to correct myself. I have several concerns Chronic Pain , Been on Oxycontin 80mg and percocet...
I was just checking to see if a side effect of this medication could cause me to cough a lot at night.The doctor prescribed it for me to help with my blood pressure.Thanks for any comment. I stopped taking this medication as of monday,and I had a...